# SDR IPXA3179013

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLENDOUT AT FASTENER 1.75" FWD OF FRAME 38.2 AT STR 47R REQUIRES REMOVAL OF ADJACENT REPAIR DOUBLER MATERIAL THICKNESS IS 0.098.  REPAIRED IAW EO A300-5310-51178-A.
